# SDR N6WA2025071007

- Difficulty date: July 7, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N513GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10015
- Aircraft time: 34,114 hours, 27,725 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Doubler
- Condition: Not Reported
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE STGR27 AT FS421-FS437.00 FOR ACCESS TO ANTENNA DOUBLER REPLACEMENT.  PERFORMED REPAIR ON STGR27 AT FS421-FS437 IAW GOJET EO-C550-53MR-050
